Sum theorems for Ohio completeness

Tom 113 / 2008

D. Basile, J. van Mill, G. J. Ridderbos Colloquium Mathematicum 113 (2008), 91-104 MSC: 54D35, 54B05, 54B25, 54G20. DOI: 10.4064/cm113-1-6

Streszczenie

We present several sum theorems for Ohio completeness. We prove that Ohio completeness is preserved by taking $\sigma $-locally finite closed sums and also by taking point-finite open sums. We provide counterexamples to show that Ohio completeness is preserved neither by taking locally countable closed sums nor by taking countable open sums.

Autorzy

  • D. BasileFaculty of Sciences
    Department of Mathematics
    VU University Amsterdam
    De Boelelaan 1081A
    1081 Amsterdam, the Netherlands
    e-mail
  • J. van MillFaculty of Sciences
    Department of Mathematics
    VU University Amsterdam
    De Boelelaan 1081A
    1081 HV Amsterdam
    the Netherlands
    e-mail
    e-mail
  • G. J. RidderbosFaculty of Sciences
    Department of Mathematics
    VU University Amsterdam
    De Boelelaan 1081A
    1081 Amsterdam
    the Netherlands
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek